Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Monic polynomials and generating ideals efficiently


Author: Budh Nashier
Journal: Proc. Amer. Math. Soc. 95 (1985), 338-340
MSC: Primary 13C05; Secondary 13F20
MathSciNet review: 806066
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ I$ is an ideal containing a monic polynomial in $ R[T]$ where $ R$ is a semilocal ring, then $ I$ and $ I/{I^2}$ require the same minimal number of generators. An ideal containing a monic polynomial in a polynomial ring need not possess any minimal set of generators having a monic as a part of it.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C05, 13F20

Retrieve articles in all journals with MSC: 13C05, 13F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0806066-0
PII: S 0002-9939(1985)0806066-0
Article copyright: © Copyright 1985 American Mathematical Society